LITHUANIAN MATHEMATICAL JOURNAL, vol.60, no.2, pp.147-160, 2020 (SCI-Expanded)
Article / Article
LITHUANIAN MATHEMATICAL JOURNAL
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, zbMATH, DIALNET
boundary value problem, exponentially fitted difference scheme, nonlocal condition, singular perturbation, uniformly convergence
Van Yüzüncü Yıl University Affiliated:
In this paper, we propose and analyze numerical treatment for a singularly perturbed convection-diffusion boundary value problem with nonlocal condition. First, the boundary layer behavior of the exact solution and its first derivative have been estimated. Then we construct a finite difference scheme on a uniform mesh. We prove the uniform convergence of the proposed difference scheme and give an error estimate. We also present numerical examples, which demonstrate computational efficiency of the proposed method.